Asymptotic behavior for solutions of a one-dimensional parabolic equation with homogeneous Neumann boundary conditions. (English) Zbl 0304.35008


35B40 Asymptotic behavior of solutions to PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
35K55 Nonlinear parabolic equations
Full Text: DOI


[1] Arima, R.; Hasegawa, S., On global solutions for mixed problems of a semilinear differential equation, (Proc. Japan Acad., 39 (1963)), 721-725 · Zbl 0173.11804
[2] Auchmuty, J. F.G, Lyapunov methods and equations of parabolic type, (Proceedings Battelle Summer Institute on Applications of Non-Linear Analysis. Proceedings Battelle Summer Institute on Applications of Non-Linear Analysis, Springer-Verlag Lecture Notes (1972)), to be published in · Zbl 0269.35057
[3] Ball, J. M., Stability theory for an extensible beam, J. Differential Equations, 14, 399-418 (1973) · Zbl 0247.73054
[4] Canosa, J., On a nonlinear diffusion equation describing population growth, IBM J. Research Development, 17, 307-313 (1973) · Zbl 0266.65080
[5] Chafee, N.; Infante, E. F., A bifurcation problem for a nonlinear partial differential equation of parabolic type, Applicable Anal., 4, 17-37 (1974) · Zbl 0296.35046
[6] Chafee, N., A stability analysis for a semilinear parabolic partial differential equation, J. Differential Equations, 15, 522-523 (1974) · Zbl 0271.35043
[7] Dafermos, C. M., An invariance principle for compact processes, J. Differential Equations, 9, 239-252 (1971) · Zbl 0236.34038
[8] Dafermos, C. M., Applications of the invariance principle for compact processes. I. Asymptotically dynamical systems, J. Differential Equations, 9, 291-299 (1971) · Zbl 0247.34068
[9] Dafermos, C. M., Uniform processes and semicontinuous Liapunov functionals, J. Differential Equations, 11, 401-415 (1972) · Zbl 0257.35006
[10] Dafermos, C. M., Applications of the invariance principle for compact processes II. Asymptotic behavior of solutions of a hyperbolic conservation law, J. Differential Equations, 11, 416-424 (1972) · Zbl 0252.35045
[11] Friedman, A., Partial Differential Equations of Parabolic Type (1964), Prentice-Hall: Prentice-Hall New Jersey · Zbl 0144.34903
[12] Gelfand, I. M.; Fomin, S. V., Calculus of Variations (1963), Prentice-Hall: Prentice-Hall Englewood Cliffs, N J · Zbl 0127.05402
[13] Hale, J. K.; Infante, E. F., Extended dynamical systems and stability theory, (Proc. Nat. Acad. Sci. U.S.A., 58 (1967)), 405-409 · Zbl 0155.42301
[14] Hale, J. K., Dynamical systems and stability, J. Math. Anal. Appl., 26, 39-59 (1969) · Zbl 0179.13303
[15] Kanel, Ya. I., On the stability of solutions for a Cauchy problem involving an equation encountered in the theory of combustion, Mat. Sbornik, 59, 245-288 (1962), (In Russian) · Zbl 0152.10302
[16] Keller, H. B.; Cohen, D. S., Some positone problems suggested by nonlinear heat generation, J. Math. Mech., 16, 1361-1376 (1967) · Zbl 0152.10401
[17] Kolmogoroff, A.; Petrovsky, I.; Piscounoff, N., Étude de l’équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bulletin de l’Université d’État à Moscou, Série Internationale, Vol. I (1937) · Zbl 0018.32106
[18] LaSalle, J. P., Stability theory and the asymptotic behavior of dynamical systems, (Dynamic Stability of Structures. Dynamic Stability of Structures, Proceedings of the International Conference (1966), Pergamon: Pergamon New York) · Zbl 0153.40602
[19] LaSalle, J. P., An invariance principle in the theory of stability, (Hale, J. K.; LaSalle, J. P., International Symposium on Differential Equations and Dynamical Systems (1967), Academic Press: Academic Press New York), 277-286 · Zbl 0183.09401
[20] LaSalle, J. P.; Lefschetz, S., Stability by Liapunov’s Direct Method with Applications (1961), Academic Press: Academic Press New York · Zbl 0098.06102
[21] Nagumo, J.; Arimoto, S.; Yoshizawa, S., An active pulse transmission line simulating nerve axon, (Proc. IRE, 50 (1962)), 2061-2070
[22] Nagumo, J.; Yoshizawa, S.; Arimoto, S., Bistable transmission lines, IEEE Transactions on Circuit Theory, CT-12, 400-412 (1965)
[23] Protter, M. H.; Weinberger, H. F., Maximum Principles in Differential Equations (1967), Prentice-Hall: Prentice-Hall Englewood Cliffs, NJ · Zbl 0153.13602
[24] Sattinger, D. H., Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J., 21, 979-1000 (1972) · Zbl 0223.35038
[25] Sattinger, D. H., Topics in Stability and Bifurcation Theory (1973), Springer-Verlag: Springer-Verlag New York · Zbl 0268.35042
[26] Slemrod, M., Asymptotic behavior of a class of abstract dynamical systems, J. Differential Equations, 7, 584-600 (1970) · Zbl 0275.93023
[27] Slemrod, M.; Infante, E. F., Asymptotic stability criteria for linear systems of difference-differential equations of neutral type and their discrete analogues, J. Math. Anal. Appl., 38, 399-415 (1972) · Zbl 0202.10301
[28] Sobolev, S. L., Partial Differential Equations of Mathematical Physics (1964), Pergamon: Pergamon New York · Zbl 0123.06508
[29] Yamaguti, M., The asymptotic behavior of the solution of a semi-linear partial differential equation related to an active pulse transmission line, (Proc. Japan Acad., 39 (1963)), 726-730 · Zbl 0173.11901
[30] Yoshizawa, S., Population growth process described by a semilinear parabolic equation, Math. Biosci., 7, 291-303 (1970) · Zbl 0212.52102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.